# SDR SWAA2020081105334

- Difficulty date: August 1, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 73,319 hours, 43,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXITS LIGHT BATTERY M1673 WILL NOT HOLD A CHARGE.   REMOVED AND REPLACED EMERGENCY EXIT LIGHTS BATTERY PACK M1673 AND PERFORMED GOOD TEST IAW AMM 33-51-06-960-805.
